Blogs


Notices

Tianeptine sodium powder

Old 10-09-2017, 10:42 AM
  # 1 (permalink)  
Member
Thread Starter
 
Join Date: Oct 2017
Posts: 1
Tianeptine sodium powder

Has anyone here had any experience with tianeptine? Looking for advice & help to come off it & something to help withdrawal symptoms which are terrible. The restless leg & headaches are the worst & unbearable.
Looking4help201 is offline  
Old 10-09-2017, 10:56 AM
  # 2 (permalink)  
Member
 
Join Date: Apr 2013
Posts: 669
Iím not familiar with it, but would encourage you to go to the doctor for advice and possibly meds to help with withdrawals.

Best of luck.
Sinderos is offline  
Old 10-09-2017, 12:28 PM
  # 3 (permalink)  
Forum Leader
 
ScottFromWI's Avatar
 
Join Date: May 2012
Location: Wisconsin, USA
Posts: 16,173
Welcome to SR lookingforhelp. Withdrawals can be quite nasty, i'd also suggest seeing a doctor if you are having difficulty. Tianeptine to my knowledge is a prescription med, so you'd definitely need to speak with a medical professional as we cannot give medical advice here.

I can tell you that I've been through withdrawals several times and while they are not pleasant, they are only temporary.
ScottFromWI is offline  

Currently Active Users Viewing this Thread: 1 (0 members and 1 guests)
 
Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off




All times are GMT -7. The time now is 01:58 AM.